MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-400
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); Convulsion/Seizure (4406)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.The unit came for oxygen error.No trouble found.Run the unit for 24 hours.The unit is working well and within specification.The data log shows battery low errors; this means patient running unit on low battery.Unit works fine with a good battery.
 
Event or Problem Description
It was reported that the patient's device had stopped providing oxygen.No alarms were noted.As a result, the patient had a grand mal seizure due to the lack of oxygen and was hospitalized.It was noted that the patient does have a seizure diagnosis prior to the event and is on medication.Patient had an alternative oxygen supply source at the time of the event, but was transferred to the hospital oxygen supply when arriving to the hospital.Patient noted that the seizures lasted approximately three to four minutes in duration.Patient's pulmonologist agreed that the event was caused due to the lack of oxygen.Patient received a replacement device and is doing fine.
 
Additional Manufacturer Narrative
Correction: section e initial reporter has been corrected from the initial report.

Brand Name
INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key23537562
Report Number3004672275-2025-00159
Device Sequence Number21350716
Product Code CAW
UDI-Device Identifier00817131020117
UDI-Public(01)00817131020117
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization;
Patient SexUnknown